# SDR DALA2021091405481

- Difficulty date: September 11, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 62,383 hours, 26,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1944713) DURING INSPECTION FOUND RT WING OUTBOARD MAIN FLAP DAMAGED . REMOVED AND REPLACED RT WING MAIN FLAP ASSY PER AMDS 2750-4569-02.
